# SDR AALA201512029009

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 44,451 hours, 25,720 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RIGHT AFT COFFEE MAKER, RIGHT SMELLS HOT & PULLED BREAKER.  SMOKE & SMELL DISSIPATED.  REPLACED RIGHT AFT COFFEE MAKER.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-35-15.
